Skip to main content
Log in

A remark on a class of linear monotone operators

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Amann, H.: Ein Existenz-und Eindeutigkeitssatz für die Hammersteinsche Gleichung in Banachräumen. Math. Z.111, 175–190 (1969).

    Google Scholar 

  2. Browder, F.E., Gupta, C.P.: Monotone operators and nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc.75, 1347–1353 (1969).

    Google Scholar 

  3. Hess, P.: On nonlinear equations of Hammerstein type in Banach spaces. Proc. Amer. Math. Soc.30, 308–312 (1971).

    Google Scholar 

  4. — Nonlinear functional equations and eigenvalue problems in nonseparable Banach spaces. Commentarii Math. Helvet.46, 314–323 (1971).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Hess, P. A remark on a class of linear monotone operators. Math Z 125, 104–106 (1972). https://doi.org/10.1007/BF01110920

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01110920

Keywords

Navigation